UVicSpace

Browsing Faculty Publications (BioMed Central & Faculty of Science) by Subject "Laguerre polynomials"

Browsing Faculty Publications (BioMed Central & Faculty of Science) by Subject "Laguerre polynomials"

Sort by: Order: Results:

  • Srivastava, H.M.; Parmar, Rakesh K.; Chopra, Purnima (Journal of Nonlinear Sciences and Applications, 2017)
    Analogous to the recent generalizations of the familiar beta and hypergeometric functions by Lin et al. [S.-D. Lin, H. M. Srivastava, J.-C. Yao, Appl. Math. Inform. Sci., 9 (2015), 1731–1738], the authors introduce and ...

Search UVicSpace


Browse

My Account

Help